2019
Том 71
№ 11

All Issues

Zhmud É. M.

Articles: 2
Brief Communications (Russian)

On finite groups all irreducible characters of which take at most two nonzero values

Zhmud É. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 8. - pp. 1144–1148

We give a description of finite groups all irreducible characters of which take at most two nonzero values.

Brief Communications (Russian)

On the multiplier of a group with nontrivial center

Zhmud É. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 546–550

This paper is a sequel of [1]. On the basis of the results obtained therein, we establish inequalities that strengthen the known Green inequality for the order of the Schur multiplier of ap-group.